# SDR P2EA97027

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 123 - MCI - TAKEOFF PLUS 30 MINUTES, ODOR DETECTED IN COCKPIT.  NO FUMES, NO SMOKE NOR ANY ODOR IN CABIN.  LEFT PACK TURNED OFF, ODOR SEEMED TO IMPROVE SLIGHTLY INC COCKPIT.  CHANGED LT AND RT WATER SEPARATOR SOCKS AS PER MM 21-51-41. PERFORMED DETAILED INSPECTION OUTLINED ON VAM-037.  OPENED LT AND RT RAM AIR ACCESS PANELS, FOUND NO LEAKS IN DUCTING OR HYDRAULIC LINES. CLOSED ACCESS PANELS.  INSPECTED FORWARD CARGO BIN FOR LEAKS.  NO LEAKS OR ABNORMALITIES NOTED.  INSPECTED APU BLEED AIR DUCTING IN FORWARD APU COMPARTMENT.  NO LEAKS FOUND.  RAN RIGHT ENGINE PACKS ON.  NO FOREIGN ODORS NOTICED.  OPS CHECK GOOD.  RAN LT ENGINE, PACKS ON.  NO ODORS NOTICED.  OPS CHECK GOOD.  (M)
